Alert archive / Maine / Gale Warnings in 2017

Gale Warning 36, NWS Caribou, ME

December 12, 2017

NWS Caribou, ME issued this gale warning at Dec 12, 2017, 7:10 PM EST. It took effect at Dec 13, 2017, 4:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2017, 7:10 PM EST (00:10 UTC)
In effect from
Dec 13, 2017, 4:00 PM EST
Expired
Dec 14, 2017, 3:30 AM EST
In force
12 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

581 
WHUS71 KCAR 130010
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
710 PM EST Tue Dec 12 2017

ANZ050>052-131100-
/O.NEW.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
710 PM EST Tue Dec 12 2017

...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM EST
THURSDAY...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from 4 PM Wednesday to 4 AM EST
Thursday.

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

VJN
7 follow-up statements
836 
WHUS71 KCAR 130307
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1007 PM EST Tue Dec 12 2017

ANZ050>052-131300-
/O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1007 PM EST Tue Dec 12 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM EST
THURSDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt.
  Seas 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

VJN
246 
WHUS71 KCAR 130525
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1225 AM EST Wed Dec 13 2017

ANZ050>052-131330-
/O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1225 AM EST Wed Dec 13 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 
  kt. Seas 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
517 
WHUS71 KCAR 130743
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
243 AM EST Wed Dec 13 2017

ANZ050>052-131545-
/O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
243 AM EST Wed Dec 13 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt.
  Seas 8 to 13 feet on the coastal waters, and 3 to 5 feet on the
  intra coastal waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
396 
WHUS71 KCAR 131131
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
631 AM EST Wed Dec 13 2017

ANZ050>052-131945-
/O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
631 AM EST Wed Dec 13 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 
  kt. Seas 8 to 13 feet on the coastal waters, and 3 to 5 feet 
  on the intra coastal waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
636 
WHUS71 KCAR 131920
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
220 PM EST Wed Dec 13 2017

ANZ050>052-140400-
/O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
220 PM EST Wed Dec 13 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

* Winds and Seas...West winds 25 to 35 kt with gusts up to 40 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
792 
WHUS71 KCAR 140538
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1238 AM EST Thu Dec 14 2017

ANZ050>052-140900-
/O.CON.KCAR.GL.W.0036.000000T0000Z-171214T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1238 AM EST Thu Dec 14 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* Winds and Seas...West winds 25 to 35 kt with gusts up to 40 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
213 
WHUS71 KCAR 140830
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
330 AM EST Thu Dec 14 2017

ANZ050>052-141630-
/O.CAN.KCAR.GL.W.0036.000000T0000Z-171214T0900Z/
/O.NEW.KCAR.SC.Y.0089.171214T0830Z-171215T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
330 AM EST Thu Dec 14 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 10 AM EST Friday. The Gale
Warning has been cancelled.

* Winds and Seas...West winds 20 to 30 kt with a few gusts up to
  35 kt. Seas 7 to 12 feet on the coastal waters and 2 to 4 feet
  on the intra coastal waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 12, 5:26 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Dec 12, 5:26 PM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
526 PM EST Tue Dec 12 2017

.SYNOPSIS...
Low pressure will lift across the region tonight then move to
the Gulf of Saint Lawrence Wednesday. A strong cold front will
cross the region Wednesday.
&&

.NEAR TERM /THROUGH WEDNESDAY/...
Intensifying low pressure will track northeast across the
region tonight, though the exact track is still uncertain. The
low then lifts to the Gulf of Saint Lawrence Wednesday drawing a
strong cold front across the region. Onshore winds are drawing
warmer air inland from the Gulf of Maine, though the low level
cold air has been slow to erode. The transition to rain is
currently occurring along the Downeast coast. However, a wintry
mix could persist early this evening resulting in a glaze of
ice. Thus, a Winter Weather Advisory has been issued for the
Downeast coast through 7 PM. A low level jet will also briefly
move along the Downeast coast early tonight in advance of the
low which could produce wind gusts of 40 to 45 mph. A Wind
Advisory remains in place along the Downeast coast through 11
PM. The snow will gradually transition to a wintry mix across
interior Downeast areas this evening, then eventually rain
overnight with the warmer air moving inland. Have extended the
Winter Weather Advisory across interior Downeast areas through
11 PM. Snow will persist across northern areas into the early
morning hours. Warmer air being drawn north will eventually
allow the snow to transition to a wintry mix across much of
northern Maine late tonight, though precipitation could remain
snow across northwest areas. Temperatures will warm across the
region overnight. Temperatures will rapidly fall in the wake of
the strong cold front Wednesday with colder air wrapping from
southwest to northeast across the region. A flash freeze is
possible in the wake of the cold front. Snow showers and snow
squalls will accompany the cold front. A wintry mix early
Wednesday across northern areas, will transition back to snow.
Deformation zone snow or snow showers will then persist across
northern areas Wednesday with the upper low producing additional
snow accumulations. Have included southern Piscataquis county
in the Winter Storm Warning overnight. Have not made any changes
to the remainder of the Winter Storm Warnings or Winter Weather
Advisories.
&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Low pressure will continue north through Quebec Wednesday night as
strong gusty westerly winds continue pulling colder air back into
the area. Moisture wrapping around the low may continue to produce
some snow showers over far northern areas Wednesday night. Blowing
snow is likely across the north. Otherwise, the north will be partly
cloudy and Downeast mostly clear. On Thursday we'll be in a corridor
of dry air between the low well to our north and a weak wave of low
pressure sliding well to our south. This will bring sunny to partly
cloudy and very cold conditions with a chilly westerly breeze
continuing. The deep low to our north will continue to produce a
cold westerly wind Thursday night into Friday. Northern areas may
still have some snow showers or flurries Thursday night with a
mostly clear sky Downeast. Friday should then turn out mostly sunny
as the low to our north lifts further north through Quebec and high
pressure begins to build in from the west.
&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Clouds will increase Friday night as as shortwave trough slides into
the area. Weak low pressure systems well offshore and up to our
northwest will be carried across the area with the trough Saturday
morning. Some patchy light snow is possible. Otherwise, the surface
features appears poorly organized so any precipitation will likely
be light. High pressure will briefly build in late Saturday into
Saturday night. High pressure to our south combined with a low
lifting up to our northwest will bring a weak warm front through on
Sunday that may bring some light snow to northwestern areas. A small
high will again follow for late Sunday night into Monday bringing
dry and cold conditions. No major storms are in sight for next week,
but an active and fast moving flow will continue to carry periodic
weak shortwaves through the region.
&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: IFR/LIFR conditions will occur across the region
tonight. Snow will transition to a wintry mix across northern
areas overnight, while a wintry mix transitions to rain
Downeast. Low level wind shear is also possible Downeast early
tonight. IFR/LIFR conditions will persist across northern areas
early Wednesday, with MVFR/IFR conditions during the afternoon.
Across Downeast areas, expect MVFR/IFR conditions early
Wednesday with VFR/MVFR conditions during the afternoon.
However, variable conditions will occur with any snow showers
or snow squalls.

SHORT TERM: VFR conditions are expected Downeast Wednesday
night with MVFR conditions in variable low to mid level clouds
and some snow showers across the north. Mainly VFR conditions
are expected across the area Thursday into Thursday night
although the north may occasionally drop to MVFR in snow showers
or flurries. VFR conditions are expected Friday. Conditions may
drop to MVFR Saturday as a weak low approaches.
&&

.MARINE...
NEAR TERM: A Gale Warning remains in effect through midnight.
Small craft advisory conditions are then expected later tonight
through early Wednesday. Gale conditions will then begin to
develop again later Wednesday. Visibilities will be reduced in
rain tonight through early Wednesday, with snow showers in the
afternoon.

SHORT TERM: A gale will likely be needed for the offshore
waters with an SCA on the intracoastal waters Wednesday night.
Winds should diminish to a SCA offshore Thursday and will likely
remain a SCA through Friday. Winds should drop below SCA Friday
night into Saturday as a weak trough moves over the waters.
Winds may increase to SCA late Saturday following the passage of
the trough.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 PM EST Wednesday for MEZ002.
     Winter Storm Warning until 7 PM EST Wednesday for MEZ001-003-
     004-010.
     Winter Weather Advisory until 5 AM EST Wednesday for MEZ005-
     006-011-032.
     Winter Weather Advisory until 11 PM EST this evening for
     MEZ015>017.
     Winter Weather Advisory until 7 PM EST this evening for MEZ029-
     030.
     Wind Advisory until 11 PM EST this evening for MEZ029-030.
     Winter Storm Warning until 7 AM EST Wednesday for MEZ031.
MARINE...Gale Warning until midnight EST tonight for ANZ050>052.

&&

Near Term...Norcross
Short Term...Bloomer
Long Term...Bloomer
Aviation...Norcross/Bloomer
Marine...Norcross/Bloomer
Hazardous weather outlook, Dec 12, 5:37 PM EST, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
537 PM EST Tue Dec 12 2017

MEZ005-006-011-032-131200-
Northern Penobscot-Southeast Aroostook-Central Penobscot-
Northern Washington-
537 PM EST Tue Dec 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine and Northern Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-131200-
Southern Penobscot-Interior Hancock-Central Washington-
537 PM EST Tue Dec 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-003-004-010-131200-
Northwest Aroostook-Northern Somerset-Northern Piscataquis-
Central Piscataquis-
537 PM EST Tue Dec 12 2017

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Far Northern Maine...North
Central Maine and West Central Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ002-131200-
Northeast Aroostook-
537 PM EST Tue Dec 12 2017

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-131200-
Coastal Hancock-Coastal Washington-
537 PM EST Tue Dec 12 2017

...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ031-131200-
Southern Piscataquis-
537 PM EST Tue Dec 12 2017

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for North Central Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-131200-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
537 PM EST Tue Dec 12 2017

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Norcross

In the hours before

Local storm report, Dec 12, 3:08 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
308 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             2 SE SOUTHWEST HARBOR   44.26N  68.30W
12/12/2017  M1.0 INCH        HANCOCK            ME   TRAINED SPOTTER

1200 PM     SNOW             3 ENE WINTER HARBOR     44.41N  68.03W
12/12/2017  M1.0 INCH        HANCOCK            ME   PUBLIC

0100 PM     SNOW             BANGOR                  44.80N  68.81W
12/12/2017  M1.1 INCH        PENOBSCOT          ME   COOP/RIVER

0240 PM     SNOW             GLENBURN                44.91N  68.85W
12/12/2017  M1.0 INCH        PENOBSCOT          ME   PUBLIC

0250 PM     SNOW             2 SW CARY               45.97N  67.89W
12/12/2017  M2.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0250 PM     SNOW             HERMON                  44.81N  68.91W
12/12/2017  E2.0 INCH        PENOBSCOT          ME   PUBLIC

0255 PM     SNOW             2 SSE KINGSBURY         45.09N  69.63W
12/12/2017  M4.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

0256 PM     SNOW             GUILFORD                45.17N  69.38W
12/12/2017  M3.5 INCH        PISCATAQUIS        ME   COOP/RIVER

0259 PM     SNOW             GREENVILLE              45.46N  69.59W
12/12/2017  E3.0 INCH        PISCATAQUIS        ME   PUBLIC

&&

EVENT NUMBER CAR1701408
EVENT NUMBER CAR1701409
EVENT NUMBER CAR1701410
EVENT NUMBER CAR1701411
EVENT NUMBER CAR1701412
EVENT NUMBER CAR1701413
EVENT NUMBER CAR1701414
EVENT NUMBER CAR1701415
EVENT NUMBER CAR1701416

FMK
Local storm report, Dec 12, 3:26 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
326 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     SNOW             BRADLEY                 44.92N  68.63W
12/12/2017  E1.5 INCH        PENOBSCOT          ME   PUBLIC

0300 PM     SNOW             BREWER                  44.80N  68.76W
12/12/2017  M3.0 INCH        PENOBSCOT          ME   PUBLIC

&&

EVENT NUMBER CAR1701417
EVENT NUMBER CAR1701418

FMK
Local storm report, Dec 12, 4:13 PM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
413 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             EAST SURRY              44.49N  68.46W
12/12/2017  M1.1 INCH        HANCOCK            ME   COOP/RIVER

            MIX OF SNOW AND SLEET

0315 PM     SNOW             BANGOR                  44.80N  68.78W
12/12/2017  M2.0 INCH        PENOBSCOT          ME   PUBLIC

0345 PM     SNOW             4 ESE GLENBURN          44.88N  68.77W
12/12/2017  M2.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0350 PM     SNOW             1 ENE PRESQUE ISLE      46.69N  68.00W
12/12/2017  M4.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0400 PM     SNOW             CARIBOU - WFO           46.87N  68.01W
12/12/2017  M2.0 INCH        AROOSTOOK          ME   COOP/RIVER

0412 PM     SNOW             BANGOR                  44.80N  68.81W
12/12/2017  M1.9 INCH        PENOBSCOT          ME   COOP/RIVER

&&

EVENT NUMBER CAR1701419
EVENT NUMBER CAR1701420
EVENT NUMBER CAR1701421
EVENT NUMBER CAR1701422
EVENT NUMBER CAR1701423
EVENT NUMBER CAR1701424

PJR
Local storm report, Dec 12, 5:13 PM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
513 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             EAST SURRY              44.49N  68.46W
12/12/2017  M1.1 INCH        HANCOCK            ME   COOP/RIVER

0200 PM     SNOW             EAST SURRY              44.49N  68.46W
12/12/2017  M1.1 INCH        HANCOCK            ME   COOP/RIVER

            MIXED SNOW AND SLEET

0330 PM     SNOW             3 W ORONO               44.88N  68.73W
12/12/2017  M2.0 INCH        PENOBSCOT          ME   PUBLIC

0426 PM     SNOW             BANGOR                  44.80N  68.78W
12/12/2017  E2.0 INCH        PENOBSCOT          ME   PUBLIC

0430 PM     SNOW             6 NW ABBOT              45.25N  69.54W
12/12/2017  M2.8 INCH        PISCATAQUIS        ME   PUBLIC

0439 PM     SNOW             MARS HILL               46.52N  67.87W
12/12/2017  E5.0 INCH        AROOSTOOK          ME   PUBLIC

0444 PM     SNOW             HAMPDEN                 44.74N  68.84W
12/12/2017  E3.0 INCH        PENOBSCOT          ME   PUBLIC

            MIXING WITH SLEET

0500 PM     SNOW             1 W PRESQUE ISLE        46.68N  68.03W
12/12/2017  M4.1 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1701425
EVENT NUMBER CAR1701426
EVENT NUMBER CAR1701427
EVENT NUMBER CAR1701428
EVENT NUMBER CAR1701429
EVENT NUMBER CAR1701430
EVENT NUMBER CAR1701431
EVENT NUMBER CAR1701432

PJR
Local storm report, Dec 12, 6:15 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
615 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             EASTPORT                44.91N  66.99W
12/12/2017  M1.2 INCH        WASHINGTON         ME   PUBLIC

            CHANGING TO RAIN

0525 PM     SNOW             BREWER                  44.80N  68.76W
12/12/2017  E3.0 INCH        PENOBSCOT          ME   PUBLIC

0538 PM     SNOW             CRYSTAL                 45.96N  68.36W
12/12/2017  E5.0 INCH        AROOSTOOK          ME   PUBLIC

&&

EVENT NUMBER CAR1701433
EVENT NUMBER CAR1701434
EVENT NUMBER CAR1701435

PJR
Local storm report, Dec 12, 6:21 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
621 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     SNOW             TOPSFIELD               45.43N  67.72W
12/12/2017  M4.5 INCH        WASHINGTON         ME   COOP/RIVER

0620 PM     SNOW             2 SW CARY               45.97N  67.89W
12/12/2017  M3.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1701436
EVENT NUMBER CAR1701437

PJR

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 3:22 PM ESTSpecial Weather StatementCARAroostook83 min

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.